The existence and uniqueness of solutions of boundary problems for non-linear ordinary differential equations
Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1227-1230
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_6_a10,
author = {Chan Chan Khun},
title = {The existence and uniqueness of solutions of boundary problems for non-linear ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {1227--1230},
year = {1957},
volume = {113},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a10/}
}
TY - JOUR AU - Chan Chan Khun TI - The existence and uniqueness of solutions of boundary problems for non-linear ordinary differential equations JO - Doklady Akademii Nauk PY - 1957 SP - 1227 EP - 1230 VL - 113 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a10/ LA - ru ID - DAN_1957_113_6_a10 ER -
Chan Chan Khun. The existence and uniqueness of solutions of boundary problems for non-linear ordinary differential equations. Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1227-1230. http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a10/